CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › urbanharbor13 › Posts

Posts by urbanharbor13

1 post shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Hi there.
I have a problem/question.
Last month, my gynecologist wrote me a prescription for Logest because I wanted to start on birth control pills.
After taking them for about a week, I started having stomach pains and cramps. I thought it might be some kind of inflammation, so I went to see a different gynecologist since mine wasn't available. He did an ultrasound, and everything looked fine.
I thought maybe it was something with my bladder, so I went for tests, but those also came back normal.
The pain lasted until I finished the entire pack and got my period.

I started the second pack ten days ago, but the pain returned a couple of days ago. I’ve stopped taking them for now. I don't have an appointment with my gynecologist until Wednesday, so I wanted to ask for your opinions—has anyone else dealt with similar issues?